Skip to main content
×
Home
    • Aa
    • Aa

Geometry of forking in simple theories

  • Assaf Peretz (a1)
Abstract
Abstract

We investigate the geometry of forking for SU-rank 2 elements in supersimple ω-categorical theories and prove stable forking and some structural properties for such elements. We extend this analysis to the case of SU-rank 3 elements.

Copyright
References
Hide All
[2] Byunghan Kim and Anand Pillay , Simple theories, Annals of Pure and Applied Logic, vol. 88 (1997), pp. 149164.

[3] Byunghan Kim and Anand Pillay , Around stable forking, Fundamenta Mathematicae, vol. 170 (2001), pp. 107118.

[7] Frank Wagner , Simple theories, Kluwer Academic Publishers, Dordrecht, 2000.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 2 *
Loading metrics...

Abstract views

Total abstract views: 37 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 17th October 2017. This data will be updated every 24 hours.